# SDR AALA202211081286

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 64,414 hours, 26,936 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Faulted
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON MULTIPLE OCCASIONS L1 DOOR WARNING CAME ON IN FLIGHT. ACCOMPLISHED PROXIMITY SWITCH ELECTRONICS UNIT (PSEU) BITE PROCEDURE PER AMM 32-09-00. FOUND PSEU INTERNAL FAULT. REPLACED PSEU PER AMM 32-09-10 AND ACCOMPLISHED SATISFACTORY OPERATIONAL TEST PER AMM 32-09-10. ACCOMPLISHED FIM 52-10-00-810-801 FOR L1 DOOR. NO FURTHER FAULTS FOUND.
